RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 4, Pages 541–558 (Mi mz9888)  

This article is cited in 1 scientific paper (total in 1 paper)

Morse–Smale Diffeomorphisms with Three Fixed Points

E. V. Zhuzhomaa, V. S. Medvedevb

a Nizhny Novgorod State Pedagogical University
b Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

Abstract: It is proved that the closures of separatrices for a Morse–Smale diffeomorphism with three fixed points are flatly embedded spheres if the dimension of the manifold is at least 6 and may be wildly embedded spheres if the dimension of the manifold is 4.

Keywords: Morse–Smale diffeomorphism with three fixed points, separatrix of a saddle, flatly embedded sphere, wildly embedded sphere, nonwandering set, periodic point

DOI: https://doi.org/10.4213/mzm9888

Full text: PDF file (624 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:4, 497–512

Bibliographic databases:

UDC: 517.938
Received: 28.03.2011

Citation: E. V. Zhuzhoma, V. S. Medvedev, “Morse–Smale Diffeomorphisms with Three Fixed Points”, Mat. Zametki, 92:4 (2012), 541–558; Math. Notes, 92:4 (2012), 497–512

Citation in format AMSBIB
\Bibitem{ZhuMed12}
\by E.~V.~Zhuzhoma, V.~S.~Medvedev
\paper Morse--Smale Diffeomorphisms with Three Fixed Points
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 4
\pages 541--558
\mathnet{http://mi.mathnet.ru/mz9888}
\crossref{https://doi.org/10.4213/mzm9888}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201588}
\zmath{https://zbmath.org/?q=an:06123760}
\elib{http://elibrary.ru/item.asp?id=20731612}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 4
\pages 497--512
\crossref{https://doi.org/10.1134/S0001434612090222}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310228200022}
\elib{http://elibrary.ru/item.asp?id=20497544}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867929408}


Linking options:
  • http://mi.mathnet.ru/eng/mz9888
  • https://doi.org/10.4213/mzm9888
  • http://mi.mathnet.ru/eng/mz/v92/i4/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Zhuzhoma, V. S. Medvedev, “Conjugacy of Morse–Smale Diffeomorphisms with Three Nonwandering Points”, Math. Notes, 104:5 (2018), 753–757  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:52
    References:32
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019